Jul 29, 2004
dear any dr. why does many meds always include dihhrea in their menu.i,m on combivar and viracept. i,m doing well and on the first regimen for about 4 years now. even other meds not relating to hiv have the dam dihrea menu. i,m scared to switch my regimen. can i do this and then go back to my first regimen? also what causes dihrea in these meds?
| Response from Dr. Henry
Viracept causes diarrhea for uncertain reasons. Calcium tablets, oat bran, immodium and other interventions can help sometimes there is a GI infection or other condition that needs to be diagnosed and treated. If you have done well with your regimen without any resistance you can usually switch to an alternative regimen to see if your stool complainst improve under the guidance of your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting HIV From Open Mouth Kissing?
- What Are The Odds Of Getting AIDS From Rubbing Vagina?
- What Are The Odds Of Getting AIDS From Sensual Massage?
- What Are The Odds Of Getting AIDS From Swallowing Sperm?
- What Is The Risk Of Getting AIDS From Sex With Stripper?
- Chest Cold Worried It Could Be AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.